# SDR DXTA2016100206314

- Difficulty date: October 2, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N946QS
- Make and model: Cessna 750
- Aircraft serial: 7500195
- Aircraft time: 12,964 hours, 7,907 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN BRAKING DURING LANDING THE PLANE PULLS HARD LEFT.  INSPECTED BRAKES FOR GENERAL CONDITION AND LEAKS IAW AMM 32-40-00.   NO DEFECTS NOTED. FLUSHED/CLEANED BRAKES WITH CLEAN WATER, TAXIED AIRCRAFT DURING WHICH FOUND NO FURTHER DEFECTS.
